Bulletin of the American Mathematical Society

On the relations between taut, tight and hyperbolic manifolds

Peter Kiernan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 1 (1970), 49-51.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183531385

Mathematical Reviews number (MathSciNet)
MR0252678

Zentralblatt MATH identifier
0192.44103

Citation

Kiernan, Peter. On the relations between taut, tight and hyperbolic manifolds. Bull. Amer. Math. Soc. 76 (1970), no. 1, 49--51. https://projecteuclid.org/euclid.bams/1183531385


Export citation

References